Anomalous diffusion and anisotropic nonlinear Fokker–Planck equation
P.C. da Silva,
L.R. da Silva,
E.K. Lenzi,
R.S. Mendes and
L.C. Malacarne
Physica A: Statistical Mechanics and its Applications, 2004, vol. 342, issue 1, 16-21
Abstract:
We analyse a N-dimensional anisotropic nonlinear Fokker–Planck equation by considering stationary and time-dependent solutions. The stationary solutions are obtained for very general situations, including those when the diffusion coefficients are spatial dependents. Time-dependent solutions are found in the absence of external force and with constant diffusion coefficients. When restricted to the bi-dimensional case, our investigation about time-dependent solutions focuses on situations where the diffusion coefficient are Dx∝|x|−θx and Dy∝|y|−θy with θx,θy∈R. In general, we verify an anomalous behavior induced in a given direction due to the other directions.
Keywords: Anomalous diffusion; Nonlinear diffusion equation; Anisotropy (search for similar items in EconPapers)
Date: 2004
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437104004686
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:342:y:2004:i:1:p:16-21
DOI: 10.1016/j.physa.2004.04.054
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().